Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AvengedSevenfold

Help, i want to quit mino, how should i?

Ok, ive been on Minocycline for like 3 1/2 weeks, im not liking it, its making my face real oily and i NEVER had oily skin, and i dont wanan be on it long enough to be real sensitive to the sun because i LOVE to be at the beach, neways, how should i do it, should i slowly start off like going every other day, then once a week, then finally just stop altogether, im nervous if i stop ill breakout...leave me comments thx

Share this post


Link to post
Share on other sites

When I tried Minocycline it helped for a bit, but then it stopped working. I decided it wasn't worth poisoning my body for something that wasn't working.

Share this post


Link to post
Share on other sites

I think you should stick it out awhile longer. You could always wear some sunscreen instead of not going out in the sun at all, and you might see some benefits (including the initial oiliness going away).

If you insist on stopping, you would do well to call your doctor and ask about how. Just give a call and tell them you have a question. They'll try to answer you.

I can tell you that no, it is not a good idea at all to skip days or taper off with antibiotics, generally speaking, because it can contribute to resistance. While not all drugs should be stopped this way, with antibiotics, it is best to just stop.

Anyway, just call the doctor's office, tell them you want to stop taking it, and if it's okay to stop immediately. That's really your best course of action, if you do not intend to follow the dosing instructions.

:o)

Share this post


Link to post
Share on other sites

Mino worked for me. Put on some SPF 2 or 4 - you will be fine! Stick it out for a bit. Don't taper off as someone above posted - u don't want to contribute to resistance issues if possible to prevent. Good luck

Share this post


Link to post
Share on other sites

If you really dislike mino, maybe you could try another oral antibiotic, or nicomide pills. But if you taper off the antibiotic, make sure to get on topical antibiotics. That should help you not getting a breakout.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×